I am desperate for some help/advice on a problem I have had for years. Every now and again, my bicep in right arm feels like it twists and locks and the only thing that releases it is a handful of Baclofen tablets and a couple of diazepam tablets. The pain is excruciating and I have to rely on my other half to feed me the tablets when it happens. It happened last on Friday morning and the muscle released after about 5 minutes after taking the tablets. The only thing I did that caused the 'spasm' was to scratch the back of my head!! It has happened in my sleep before also my switching a light switch, no rhyme or reason really.
I have had numerous MRI scans and do not have arthritis or any bone problems in my shoulder. It was noticed that I had lost muscle strength so had physio sessions to help.
No doctors have come up with any answers and i am desperate to know what the problem is, get it corrected as I am terrified of it happening if I am on my own somewhere with no one to help me. I am now scared of sleeping in case it happens again. My doctors at the local surgery have told me on numerous occasions to stop taking Baclofen but the problem is not sorted and they really do help me.
After the muscle released on Friday I had pain on the right hand side of my neck down to the palm of my hand so to me, this suggests muscular and nerve problems. Please help someone, I am desperate for help and advice
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.